ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Schrodinger equation and the oscillatory semigroup for the Hermite operator

Nandakumaran, AK and Ratnakumar, PK (2005) Schrodinger equation and the oscillatory semigroup for the Hermite operator. In: Journal of Functional Analysis, 224 (2). pp. 371-385.

[img]
Preview
PDF
A113.pdf

Download (126Kb)

Abstract

We discuss the regularity of the oscillatory semigroup $e^{itH}$, where $H= -\Delta \mid x \mid ^{2}$ is the n-dimensional Hermite operator. The main result is a Strichartz-type estimate for the oscillatory semigroup $e^{itH}$ in terms of the mixed $L^{P}$ spaces. The result can be interpreted as the regularity of solution to the Schrodinger equation with potential $V(X) = \mid x \mid ^{2}$.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to ELsevier.
Keywords: Hermite operator;Schrodinger equation;Oscillatory semigroup;Regularity
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 10 Aug 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ernet.in/id/eprint/3502

Actions (login required)

View Item View Item